Stability of the soliton solution of the nonlinear Schrödinger equation
Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 994-1004 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1986_22_6_a9,
     author = {P. E. Zhidkov},
     title = {Stability of the soliton solution of the nonlinear {Schr\"odinger} equation},
     journal = {Differencialʹnye uravneni\^a},
     pages = {994--1004},
     year = {1986},
     volume = {22},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1986_22_6_a9/}
}
TY  - JOUR
AU  - P. E. Zhidkov
TI  - Stability of the soliton solution of the nonlinear Schrödinger equation
JO  - Differencialʹnye uravneniâ
PY  - 1986
SP  - 994
EP  - 1004
VL  - 22
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1986_22_6_a9/
LA  - ru
ID  - DE_1986_22_6_a9
ER  - 
%0 Journal Article
%A P. E. Zhidkov
%T Stability of the soliton solution of the nonlinear Schrödinger equation
%J Differencialʹnye uravneniâ
%D 1986
%P 994-1004
%V 22
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1986_22_6_a9/
%G ru
%F DE_1986_22_6_a9
P. E. Zhidkov. Stability of the soliton solution of the nonlinear Schrödinger equation. Differencialʹnye uravneniâ, Tome 22 (1986) no. 6, pp. 994-1004. http://geodesic.mathdoc.fr/item/DE_1986_22_6_a9/